# SDR UPS02239121

- Difficulty date: August 12, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 51,472 hours, 38,218 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1130 Bbl6r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK ON INTERCOSTAL AT BS 1130 BBL 6 R     INTERCOSTAL REMOVED IAW SRM 51-30-02 INTERCOSTAL FABRICATED IAW SRM 51-20-1 FIG 7 AND INSTALLED IAW SRM 51-30-2
